# SDR DXTA2019081302751

- Difficulty date: August 13, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,980 hours, 8,484 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 14920H9474
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAD A BURNING ODOR,  ON SHORT FINAL CREW NOTICED A SMELL SIMILAR TO BURNING RUBBER. ODOR CONTINUED UNTIL AIRCRAFT WAS POWERED DOWN. NO SMOKE OBSERVED, AND NO ODOR OBSERVED IN THE PASSENGER CABIN. APU WAS NOT RUNNING.   REMOVED AND REPLACED LEFT HEATED WINDSHIELD ASSEMBLY IAW MM 56-11-00.
